Dr. Iraj Khosronia, the chief of the Internal specialists society of Iran has told to YJC: a 40 years old man goes to a doctor because of Pus in throat for whom the doctor gives penicillin to use. He uses the Penicillin and gets ague and loses his blood pressure and cannot breath and after 15 minutes dies.
He said: the research on this case showed that he has died because of using Chinese Penicillin.
This patient had no special problem and the main problem was the Chinese Penicillin which was imported illegally and there is no way to recognize if they are fake or not.
He said: This was the fifth person who died because of the same reason.
The chief of the Internal specialists society of Iran pointed the high amount of death because of use of Chinese Medicines and said: unfortunately the lack of clear statistics in our country makes serious problems in all fields.*
*برگرفته از سایت HARANA